Converse results in the Walsh theory of overconvergence
ESAIM: Modélisation mathématique et analyse numérique, Volume 19 (1985) no. 4, pp. 601-609.
@article{M2AN_1985__19_4_601_0,
     author = {Cavaretta, A. S. and Sharma, A. Jr. and Varga, R. S.},
     title = {Converse results in the {Walsh} theory of overconvergence},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {601--609},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {19},
     number = {4},
     year = {1985},
     mrnumber = {826226},
     zbl = {0578.41003},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1985__19_4_601_0/}
}
TY  - JOUR
AU  - Cavaretta, A. S.
AU  - Sharma, A. Jr.
AU  - Varga, R. S.
TI  - Converse results in the Walsh theory of overconvergence
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1985
SP  - 601
EP  - 609
VL  - 19
IS  - 4
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1985__19_4_601_0/
LA  - en
ID  - M2AN_1985__19_4_601_0
ER  - 
%0 Journal Article
%A Cavaretta, A. S.
%A Sharma, A. Jr.
%A Varga, R. S.
%T Converse results in the Walsh theory of overconvergence
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1985
%P 601-609
%V 19
%N 4
%I AFCET - Gauthier-Villars
%C Paris
%U http://www.numdam.org/item/M2AN_1985__19_4_601_0/
%G en
%F M2AN_1985__19_4_601_0
Cavaretta, A. S.; Sharma, A. Jr.; Varga, R. S. Converse results in the Walsh theory of overconvergence. ESAIM: Modélisation mathématique et analyse numérique, Volume 19 (1985) no. 4, pp. 601-609. http://www.numdam.org/item/M2AN_1985__19_4_601_0/

[1] A. S. Cavaretta, Jr., A. Sharma and R. S. Varga, An extension of a theorem of J. L. Walsh, Resultate der Mathematik 3 (1980), 155-191. | MR | Zbl

[2] T. J. Rivlin, On Walsh equiconvergence, J. Approximation Theory 36 (1982), 334-345. | MR | Zbl

[3] E. B. Saff and R. S. Varga, A note on the sharpness of J. L. Walsh's Theorem and its extensions for interpolation in the roots of unity, Acta Math. Hung. 43 (1983), 371-377. | MR | Zbl

[4] J. Szabados, Converse results in the theory of overconvergence of complex inter-polating polynomials, Analysis 2 (1982), 267-280. | MR | Zbl

[5] R. S. Varga, Topics in Polynomial and Rational Interpolation and Approximation, University of Montreal Press, 1982. | MR | Zbl

[6] J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, Amer. Math. Soc. Colloquium Publications Volume XX, Providence, RI, fifth edition, 1969. | JFM | MR | Zbl